Measurement of beam-shape coefficients in the generalized Lorenz-Mie theory for the on-axis case

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596839
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:03:42 AM
Last modification on : Thursday, February 7, 2019 - 5:32:23 PM

Identifiers

Citation

H. Polaert, G. Gouesbet, G. Gréhan. Measurement of beam-shape coefficients in the generalized Lorenz-Mie theory for the on-axis case. Applied optics, Optical Society of America, 1998, 37 (21), pp.5005-5013. ⟨10.1364/AO.37.005005⟩. ⟨hal-01596839⟩

Share

Metrics

Record views

60